# SDR SWAA2017102517388

- Difficulty date: September 26, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A55822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE SUPPORT BEAM FORWARD ATTACH ANGLE CRACKED AT RSS 80, SPAR ATTACH POINT.  R&R ANGLE IAW SRM.
